# SDR IPXA12671528

- Difficulty date: February 6, 2012
- Submitted: February 8, 2012
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 211C223301
- Part serial: V01662C
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: J

## Discrepancy

ETOP C HYD SYS PRESS LIGHTS ILLUMINATED.  R & R CTR HYD SYS PRESSURE SWITCH IAW AMM 29-1-09- 04.  OPS GOOD AT THIS TIME.
